# SDR AUS20031215

- Difficulty date: October 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Control
- Part number: C0311
- Condition: Rough
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR PITCH CONTROL SYSTEM ROUGH IN OPERATION. FOUND DURING INSPECTION IAW AD/R44/17.
